# SDR SWAA2021112942922

- Difficulty date: November 11, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 64,993 hours, 29,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT BRACKET LOCATED ON DOOR 315A FWD POSITION ON APU COMPARTMENT ; 2021-496959 / [01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [02] REPLACED SUPPORT BRACKET LOCATED ON 315A FWD POSITION ON APU COMPARTMENT MATERIAL USED ALUMINUM SHEET 2024T0 (0.050?); P.O. 2020-202345; SEE INDIVIDUAL SIGNOFFS BELOW; [03] REPLACED SUPPORT BRACKET LOCATED ON 315A FWD POSITION ON APU COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-09 AND DWG 148A6355 REV: E AND 148A6350 REV: A. MATERIAL USED ALUMINUM SHEET 2024T0 (0.050?); P.O. 2020-202345; SEE INDIVIDUAL SIGNOFFS BELOW; [04] COMPLETE
